MAUDE Adverse Event Report: TIDI PRODUCTS LLC GRIP-LOK MEDIUM 10/PK STERILE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC GRIP-LOK MEDIUM 10/PK STERILE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 3300M-10PK
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: because the complaint originated as an amazon review, information is very limited.Amazon will not provide their customer's contact information.There is no lot information available and the specifics of use of the device (what type or size of tube/device was being secured, was the product applied per the ifu etc.), are unknown.Without additional information, the complaint cannot be confirmed, nor can root cause be positively determined.Based on historical complaint data, possible root cause is related to new users and device training.As this device is likely being used by end users in a home setting, they may not be following the instructions for use and proper application protocol.An existing capa is open to mitigate these types of complaints and the overall complaint rate for this failure mode/product family is very low (0.004% over the last 2 years).Therefore, no further corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Amazon review: this expensive catheter stabilization device comes loose after a few days.It is very difficult to remove the catheter from the device.

Brand Name
GRIP-LOK MEDIUM 10/PK STERILE
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21020188
Report Number2182318-2024-00180
Device Sequence Number3969240
Product Code KMK
UDI-Device Identifier00618125134717
UDI-Public00618125134717
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3300M-10PK
Device Catalogue Number3300M-10PK
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown